MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Catalog Number 0100S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy procedure that a cautery wands had pieces of the insulation broken off inside of the patient during laparoscopic surgery.It is the piece that covers the tip, insulated piece.The pieces were recovered and no adverse event.No contact with another metal device/instrument.The procedure was successfully completed.There were no patient consequences.Were fragments generated? yes, if yes, were they removed easily without additional intervention? yes.
 
Additional Manufacturer Narrative
(b)(4).Date sent 7/3/2025.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Photo images were received.Any additional information obtained from the photo evaluation will be included as part of the product investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/9/2025.Corrected data: b1, h1.Upon review it was identified that this is a duplicate report.All reported information for this event was reported under (b)(4).Moving forward all additional information will be filed under (b)(4).

Brand Name
E-Z CLN L-WR LAP SPLIT STEM 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22393766
Report Number1721194-2025-00056
Device Sequence Number13029058
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public(01)10614559100677(17)300228(10)A97P79
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0100S
Device Lot NumberA97P79
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown